# SDR SWAA2018092525513

- Difficulty date: September 14, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 48,331 hours, 28,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 24A292592
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE LATCH INOP.  R&R LATCH IAW AMM.
